| Model Number |
8690024 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Information was received from a health care provider via a manufacturer representative regarding a patient with spinal deformity correction for spinal therapy.It was reported that the rod dislodge, bop failure, requires revision spine surgery to refix the dislodge rod.There were no patient symptoms reported.There were no further complications reported regarding the event.Surgery happened on (b)(6) 2020 but when exactly dislodgement of rod happened, that is difficult to comment.Patient went for the x-ray, realized that rod has came out so exact date of the event will not be able to get.